Singular Overdose

Were you looking for information about a Singulair Overdose? Singular overdose is a common misspelling of Singulair overdose.
 
The effects of a Singulair® overdose will vary from person to person, but common symptoms include dizziness, stomach pain, and vomiting. The exact effects will depend on how much of the drug was taken and whether it was taken with alcohol or other drugs, including street drugs. A Singulair overdose can be treated by pumping the stomach or administering supportive care.
 
(Click Singulair Overdose to read the complete eMedTV article. It provides a detailed discussion on what can happen to people who take too much Singulair and how an overdose may be treated.)
 
A Dose of Reassurance for Parents of Picky Eaters
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.